# SDR AALA20040365

- Difficulty date: March 19, 2004
- Submitted: March 22, 2004
- Operation: Air carrier
- Aircraft: N701TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28160
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Row 1
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY FLOOR TRACK LIGHTING AT FIRST CLASS ROW ONE INOPERATIVE.  REPLACED POWER STRIP FOR EMERGENCY FLOOR TRACK LIGHTING AT FIRST CLASS ROW ONE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
